# SDR CALA2022071301727

- Difficulty date: July 13, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 98,936 hours, 17,499 cycles
- Engine: Pwa PW4077
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Sensor
- Part number: NA
- Condition: Failed
- Location: Eng #2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ENG FUEL FLTR  EICAS. AHM DID NOT EVEN PICK UP . FILTER MSG LATCHED. NOT ACTIVE FOUND DIFFERENTIAL PRESSURE SWITCH S73001 PIN "A" SHORT TO ERASED MSG POWERED EEC PICKED UP MSG 73-60922. ACTIVE WHEN EEC GROUND 2 OHMS. NEEDS NEW SWITCH WDM 73-34-71-1 POWERED VERIFIED MALFUNCTION IS IN THE ALERTING SYSYTEM.FUEL DRAINED NO APPLIED MEL, SWITCH NEEDED P/N 42D395 NOT STOCKED AT STATION. CONTAMINANTS FOUND. WILL ALSO NEED 2 PACKINGS, M25988-1-010. TOMC APPROVES THE MEL 7334B RIGHT ENG FUEL FLTR EICAS. VERIFIED DP SWITCH IS BAD. RPL DIFF PRESS SWITCH REF AMM 73-34-01, DRY MOTOR ENG NO LEAKS. THIS REQUIRES ENG RUN TEST #3 FOR LEAK CHECK ANDVOPS CHK. THRUST "REG ENGINE RUN." REV CLSD FOR ENGINE RUN. ACOMPLISHED 5 MIN IDLE LEAK CHECK . MSG 73-60922 NOT ACTIVE ON MAT . LEAK CHECK GOOD CLOSED COWLS
